# SDR DALA2019072504398

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 14,628 hours, 5,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3840 GIRT BAR BRACKETS DAMAGED / LOCATIONS: 1R . CORRECTIVE ACTION: SECURED BRACKET OPS NORMAL (1187963).
